MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 36IN 3-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP923G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This is a combination product, and the event has been reviewed for both the suture and the triclosan.A manufacturing record evaluation was performed for the finished device lot number qjmejd and no non-conformances related to the reported complaint condition were identified (b)(4) investigation summary: an opened box with six packets of product code mcp923g was returned to ethicon inc for analysis with the packaging closed.Upon initial inspection of the samples, no external damages were observed on the packets.In order to evaluate the conditions of the returned samples, the six packets were opened, and no defects were detected.The swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strand to detect any issue related to damaged or breakage sutures and no defects were observed during evaluation.Functional test was performed, and the tensile strength result was above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.Additional information was requested and the following was obtained: did the surgery was completed successfully? if yes what was used to complete the procedure? surgery was completed successfully using monocryl from different box ¿ trade name - irgacare® ¿ active ingredient(s) ¿ triclosan ¿ dosage form ¿ suture/solid/parenteral ¿ strength ¿ = 2360 ug/m note: event reported in 2210968-2021-10408 and 2210968-2021-10409.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on (b)(6) 2021 and suture was used.During the procedure, the suture was breaking easily.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
MCRYL+ VIO 36IN 3-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12704425
Report Number2210968-2021-10408
Device Sequence Number4641133
Product Code GAM
UDI-Device Identifier10705031218611
UDI-Public10705031218611
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberMCP923G
Device Catalogue NumberMCP923G
Device Lot NumberQJMEJD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/27/2021
Patient Sequence Number1